Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 18, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at May 11, 2016, 2:05 PM CDT for Clay County, Kansas. It took effect at May 11, 2016, 3:21 PM CDT. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 2:05 PM CDT (19:05 UTC)
- In effect from
- May 11, 2016, 3:21 PM CDT
- Expired
- May 12, 2016, 9:41 AM CDT
- In force
- 18 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Clay County, KS
The radar
The Topeka radar (KTWX), 100 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Republican River at Clay Center (CYCK1).
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 22.5 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06856600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
679 WGUS43 KTOP 111905 FLWTOP BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 205 PM CDT WED MAY 11 2016 ...The National Weather Service in Topeka, KS has issued a flood warning for the following streams in Kansas... Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC027-120305- /O.NEW.KTOP.FL.W.0018.160512T0000Z-160512T1200Z/ /CYCK1.1.ER.160512T0000Z.160512T0000Z.160512T0000Z.NO/ 205 PM CDT WED MAY 11 2016 The National Weather Service in Topeka, KS has issued a * Flood warning for The Republican River at Clay Center. * from this evening to Thursday morning. * At 1:45 PM Wednesday the stage was 14.9 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to above flood stage this afternoon and crest near 15.4 feet. * Impact...At 15.0 feet...Lowland agricultural flooding occurs from U.S. Highway 24 to Milford Lake. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
6 follow-up statements
957 WGUS83 KTOP 112025 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 325 PM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-120425- /O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0640Z/ /BLRK1.1.ER.160511T1239Z.160511T1915Z.160512T1840Z.NO/ 325 PM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Thursday night. * At 2:15 PM Wednesday the stage was 31.0 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will rise to around 31.5 feet this Wednesday afternoon and then fall to below flood stage by Thursday early afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-120425- /O.EXT.KTOP.FL.W.0018.160511T2021Z-160512T1424Z/ /CYCK1.1.ER.160511T1903Z.160512T0000Z.160512T0224Z.NO/ 325 PM CDT WED MAY 11 2016 The Flood Warning continues for The Republican River at Clay Center. * until Thursday morning. * At 3:00 PM Wednesday the stage was 15.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 16 feet by this evening. The river will fall below flood stage later tonight. * Impact...At 15.0 feet...Lowland agricultural flooding occurs from U.S. Highway 24 to Milford Lake. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
583 WGUS83 KTOP 120121 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 821 PM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-120921- /O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0015Z.160512T2027Z.NO/ 821 PM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Thursday night. * At 7:15 PM Wednesday the stage was 32.0 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to crest near 32 feet overnight and will begin to fall...falling below flood stage by Thursday afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-120921- /O.EXT.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/ 821 PM CDT WED MAY 11 2016 The Flood Warning continues for The Republican River at Clay Center. * until Thursday evening. * At 7:45 PM Wednesday the stage was 16.9 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 17.8 feet by around midnight tonight. The river is forecast to fall below flood stage Thursday morning. * Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th Roads and between Limestone and Osage Roads. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
002 WGUS83 KTOP 120424 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1124 PM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas.. Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-121224- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/ 1124 PM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Thursday night. * At 10:15 PM Wednesday the stage was 32.1 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and shoudl continue to fall... falling below flood stage by Thursday afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121223- /O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/ 1124 PM CDT WED MAY 11 2016 The Flood Warning continues for The Republican River at Clay Center. * until Thursday evening. * At 11:15 PM Wednesday the stage was 17.5 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 17.8 feet by early Thursday morning. The river should fall below flood stage later Thursday morning. * Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th Roads and between Limestone and Osage Roads. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
448 WGUS83 KTOP 120426 CCA FLSTOP FLOOD STATEMENT...CORRECTED TYPO NATIONAL WEATHER SERVICE TOPEKA KS 1124 PM CDT WED MAY 11 2016 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS.. BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY REPUBLICAN RIVER AT CLAY CENTER AFFECTING CLAY COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. && KSC117-121224- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/ 1124 PM CDT WED MAY 11 2016 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL LATE THURSDAY NIGHT. * AT 10:15 PM WEDNESDAY THE STAGE WAS 32.1 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND SHOULD CONTINUE TO FALL... FALLING BELOW FLOOD STAGE BY THURSDAY AFTERNOON. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121223- /O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/ 1124 PM CDT WED MAY 11 2016 THE FLOOD WARNING CONTINUES FOR THE REPUBLICAN RIVER AT CLAY CENTER. * UNTIL THURSDAY EVENING. * AT 11:15 PM WEDNESDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY EARLY THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATER THURSDAY MORNING. * IMPACT...AT 17.0 FEET...FLOODING OCCURS BETWEEN 16TH...17TH AND 18TH ROADS AND BETWEEN LIMESTONE AND OSAGE ROADS. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
058 WGUS83 KTOP 121054 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 554 AM CDT THU MAY 12 2016 ...The Flood Warning continues for the following streams in Kansas.. Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-121854- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/ 554 AM CDT THU MAY 12 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late tonight. * At 5:15 AM Thursday the stage was 29.6 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121854- /O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1354Z.NO/ 554 AM CDT THU MAY 12 2016 The Flood Warning continues for The Republican River at Clay Center. * until this evening. * At 5:30 AM Thursday the stage was 15.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Impact...At 15.0 feet...Lowland agricultural flooding occurs from U.S. Highway 24 to Milford Lake. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
123 WGUS83 KTOP 121441 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 941 AM CDT THU MAY 12 2016 ...The Flood Warning is cancelled for the following streams in Kansas... Republican River at Clay Center affecting Clay County ...The Flood Warning continues for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-122241- /O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0808Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2008Z.NO/ 941 AM CDT THU MAY 12 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late tonight. * At 9:15 AM Thursday the stage was 27.6 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...At 26.0 feet...Minor lowland flooding occurs from Marysville to Tuttle Creek Lake. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121511- /O.CAN.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1058Z.NO/ 941 AM CDT THU MAY 12 2016 The Flood Warning is cancelled for The Republican River at Clay Center. * At 9:30 AM Thursday the stage was 11.9 feet. * Flood stage is 15.0 feet. * Fell below flood stage at 5:58 AM Thursday. * Forecast...The river will continue to fall to 10.0 feet by Friday morning. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 11, 12:16 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 11, 12:16 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED National Weather Service Topeka KS 1216 PM CDT WED MAY 11 2016 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 239 AM CDT WED MAY 11 2016 Will be brief as storms progged to develop over next hour or so over the area, with stronger focus along and north of I70. Threat continues to be large hail and wind, with plume of instability working its way northward into the area at this time. Higher resolution models indicate a convective system developing and moving to the northeast, with much of the activity east of our area by around the noon hour as the main front pushes through. Highs should still reach into the 70s with lows in the upper 40s to low 50s. .LONG TERM...(Thursday through Tuesday) Issued at 239 AM CDT WED MAY 11 2016 Beginning of the period starts with surface high pressure moving into Kansas by early afternoon Thursday keeping conditions dry and skies mostly clear. This high pressure moves southeast late Thursday night as a surface low and embedded weak shortwave in the upper level flow move across northeast Kansas Friday afternoon into Friday night. With models showing over 1200 J/kg of CAPE and decent shear across the area Friday, thunderstorms will be possible during this time period. Saturday through Wednesday, chances for precipitation persist in the forecast. While the GFS and ECMWF still have significant differences in the extended, the best chance for precipitation looks to be Monday and Monday night associated with a shortwave moving across the southern stream flow. Instability looks to be minimal through the end of the period, therefore have kept either showers or showers with isolated thunder. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 1204 PM CDT WED MAY 11 2016 MVFR CIGS will persist at TOP/FOE for a few hours this afternoon before improving to VFR. Winds will remain NNW and become light after 00z. Fog potential exists overnight however mid cloud is forecast to overspread the area so not confident at this point in lower VIS conds. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...67 LONG TERM...Heller AVIATION...CO
Hazardous weather outlook, May 11, 10:53 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 1053 AM CDT WED MAY 11 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-121600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1053 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL GRADUALLY MOVE EAST OUT OF THE AREA TODAY. AREA CREEKS AND STREAMS AS WELL AS LOW WATER CROSSINGS MAY BE RUNNING BANK FULL AFTER THE OVERNIGHT RAINFALL INTO THE AFTERNOON SO BE CAUTIOUS AND DO NOT DRIVE THROUGH FLOODED ROADS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 11, 8:56 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HEAVY RAIN 4 SSW BAILEYVILLE 39.79N 96.21W
05/11/2016 M1.30 INCH NEMAHA KS TRAINED SPOTTER
1.30 INCHES OF RAIN FELL BETWEEN 415AM AND 7AM.
&&
KCLocal storm report, May 11, 9:16 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 3 N BEATTIE 39.90N 96.42W
05/11/2016 MARSHALL KS LAW ENFORCEMENT
WATER FLOWING OVER ROAD APPROXIMATELY 3 MILES NORTH OF
BEATTIE ON K99.
&&
COLocal storm report, May 11, 10:06 AM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1006 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HEAVY RAIN 4 E MERIDEN 39.19N 95.49W
05/11/2016 M1.92 INCH JEFFERSON KS TRAINED SPOTTER
MIDNIGHT TO 10 AM TOTAL RAINFALL
&&Local storm report, May 11, 1:10 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
110 PM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM TSTM WND DMG W CLYDE 39.59N 97.41W
05/11/2016 CLOUD KS TRAINED SPOTTER
FENCE BLOWN DOWN ALONG WITH TREE LIMBS DOWN FROM T-STORM
WINDS.
&&
COThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:47 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 28 min |
| May 11, 2:48 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 27 min |
| May 11, 3:16 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 29 min |
| May 11, 3:23 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 37 min |
| May 11, 3:26 AM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 49 min |
| May 11, 3:52 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Ottawa, Riley | 23 min |
| May 11, 4:05 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley, Washington | 25 min |
| May 11, 4:14 AM CDT | Special Weather Statement | TOP | Shawnee | 46 min |
| May 11, 4:14 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 31 min |
| May 11, 4:32 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 43 min |
| May 11, 4:58 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie | 32 min |
| May 11, 5:00 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 30 min |
| May 11, 5:22 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 8 min |
| May 11, 6:00 AM CDT | Flash Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha | 4 hr |
| May 11, 6:14 AM CDT | Areal Flood Advisory | TOP | Douglas, Jackson, Jefferson, Shawnee | 91 min |
| May 11, 7:32 AM CDT | Areal Flood Warning | TOP | Jefferson | 3 hr |
| May 11, 10:01 AM CDT | River Flood Warning | TOP | Marshall | 38 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.